Small time Edgeworth-type expansions for weakly convergent nonhomogeneous Markov chains


Konakov, Valentin ; Mammen, Enno


DOI: https://doi.org/10.1007/s00440-007-0123-9
URL: https://link.springer.com/article/10.1007/s00440-0...
Additional URL: https://www.math.uni-hamburg.de/spag/st/kolloq/abs...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Probability Theory and Related Fields
Volume: 143
Issue number: 1/2
Page range: 137-176
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0178-8051 , 1432-2064
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Konakov, Valentin ; Mammen, Enno (2009) Small time Edgeworth-type expansions for weakly convergent nonhomogeneous Markov chains. Probability Theory and Related Fields Berlin [u.a.] 143 1/2 137-176 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item